# SDR SIMA20130211002

- Difficulty date: February 11, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 21,267 hours, 17,621 cycles
- System (JASC): 2213 · Flight Controller
- Part: Controller
- Part number: 7021170951
- Part serial: 99060474
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3307 THE CREW REPORTED THAT ON FINAL APPROACH THEY NOTICED STRONG ELECTRICAL FUMES IN THE COCKPIT.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND ELECTRICAL SMELL COMING FROM AUTOFLIGHT GUIDANCE CONTROLLER.  REMOVED AND REPLACED THE AUTOFLIGHT GUIDANCE CONTROLLER IAW AMM 22-11-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
